# SDR IXXA0500108S

- Difficulty date: December 8, 2004
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 7095
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION, FOUND RT WING EXTENDED L/E INBD VANE FWD PLATING ELONGATED HOLES AROUND STA XILD 7095.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF FASTENERS IAW DC8 SRM 51-1-21 PG 1,DC8 SRM 51-3-0 PG 1.  REMOVED DAMAGED AREA IAW SEMAN DWG EO 3792 DC8 NDT SPM PART 06-10-01 001.  FAB`D EXTERNAL DOULBLER, FILLERS AND INTERNAL DOUBLER AS REQUIRED IAW SEMAN DWG EO 3792.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL DOUBLER, FILLER AND EXTERNAL DOUBLER AND INTERNAL PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED INTERNAL DOUBLER, FILLER, EXTERNAL DOUBLER WITH NEW FASTENERS IAW SEMON DWG EO 3792 IAW DC8 SRM 51-1-21 PG 1 DC8 SRM 51-1-20D PG 9 AND 51-3-0 PG 1.
